MathSciNet Relay Station
MathSciNet bibliographic data
MR1773147 (2001j:82011) 82B10 (82B21 82B26 82D50)
Bru, J.-B.; Zagrebnov, V. A. On condensations in the Bogoliubov weakly imperfect Bose gas. J. Statist. Phys. 99 (2000), no. 5-6, 1297–1338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement